# SDR SWIA202158321

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST LOWER SUPPORT STRUCTURE CRACKED (MARKED-OUT OF SCOPE)      (C-CHECK RO 5/20/2021)    REPLACED L/H WINDSHIELD SIDE POST LWR ANGLE. REF CRJ200 SRM 51-42-06,  CRJ200 SRM 51-42-11, & DWG 601R34032 REV V. PRESSURE CHECK WAS SATISFACTORY. / SKYCARD 51-900-1003-SKY COMPLIED WITH
